# SDR F3LA200800140

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK INSPECTION REPORTED CORROSION WAS FOUND ON SHEAR PLATE AT FLOORBEAM Y1732 AFT OF FRAME 69.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE IN ACCORDANCE WITH SRM 51-42-1 PARAGRAPH 6, 7 AND EA A9-53R-30196.  UPON COMPLETION OF THE INSTALLATION OF THE SHEAR PLATE IT WAS INSPECTED AND FOUND ACCEPTABLE.
